# SDR CALA2020032700734

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41743
- Aircraft time: 26,764 hours, 9,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20ABC EMER EXIT PATHWAY FLOOR ILLUM LIGHT INOP. RELAMPED REF AMM  33-51-11-960-801 OPS CHECKED OK. ACP''D IDT INSPECTION IAW GMM 09-10-05
